Table of Contents
ISRN Geometry
Volume 2011, Article ID 248615, 9 pages
http://dx.doi.org/10.5402/2011/248615
Research Article

Universality and Constant Scalar Curvature Invariants

1Department of Mathematics and Statistics, Dalhousie University, Halifax, NS, Canada B3H 3J5
2Faculty of Science and Technology, University of Stavanger, 4036 Stavanger, Norway

Received 5 June 2011; Accepted 6 July 2011

Academic Editors: E. H. Saidi and M. Visinescu

Copyright © 2011 A. A. Coley and S. Hervik. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A classical solution is called universal if the quantum correction is a multiple of the metric. Therefore, universal solutions play an important role in the quantum theory. We show that in a spacetime which is universal all scalar curvature invariants are constant (i.e., the spacetime is CSI).